Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 245732, 24 pages
http://dx.doi.org/10.1155/2012/245732
Research Article

Induced Interval-Valued Intuitionistic Fuzzy Hybrid Aggregation Operators with TOPSIS Order-Inducing Variables

1School of Economics and Management, Zhejiang Normal University, Jinhua 321004, China
2Department of Management, Hefei University of Technology, Hefei 230009, China
3Key Laboratory of Process Optimization and Intelligent Decision-Making, Ministry of Education, Hefei 230009, China

Received 1 December 2011; Revised 24 February 2012; Accepted 14 March 2012

Academic Editor: Huijun Gao

Copyright © 2012 Jun-Ling Zhang and Xiao-Wen Qi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jun-Ling Zhang and Xiao-Wen Qi, “Induced Interval-Valued Intuitionistic Fuzzy Hybrid Aggregation Operators with TOPSIS Order-Inducing Variables,” Journal of Applied Mathematics, vol. 2012, Article ID 245732, 24 pages, 2012. doi:10.1155/2012/245732